# SDR ASAA0310176

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 657377391
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 ENGINE COWL FRAME AT NACELLE STATION 124.25 CHAFED.  REMOVED AND REPLACED FRAME IAW SRM.  (M)
